Interval-Krawczyk Approach for Solving Nonlinear Equations Systems in B-spline Form. Michel, D. and Zidna, A. In Thi, H. A. L.; Dinh, T. P.; and Nguyen, N. T., editors, MCO (1), volume 359, of Advances in Intelligent Systems and Computing, pages 455-465, 2015. Springer.
Interval-Krawczyk Approach for Solving Nonlinear Equations Systems in B-spline Form. [link]Link  Interval-Krawczyk Approach for Solving Nonlinear Equations Systems in B-spline Form. [link]Paper  bibtex   
@inproceedings{conf/mco/MichelZ15,
  added-at = {2015-12-14T00:00:00.000+0100},
  author = {Michel, Dominique and Zidna, Ahmed},
  biburl = {http://www.bibsonomy.org/bibtex/2c06ab20704b9fa5459b3ef496a04d1bf/dblp},
  booktitle = {MCO (1)},
  crossref = {conf/mco/2015-1},
  editor = {Thi, Hoai An Le and Dinh, Tao Pham and Nguyen, Ngoc Thanh},
  ee = {http://dx.doi.org/10.1007/978-3-319-18161-5_39},
  interhash = {017663a3b4f836c6013b0dafc7866f51},
  intrahash = {c06ab20704b9fa5459b3ef496a04d1bf},
  isbn = {978-3-319-18160-8},
  keywords = {dblp},
  pages = {455-465},
  publisher = {Springer},
  series = {Advances in Intelligent Systems and Computing},
  timestamp = {2015-12-15T11:49:20.000+0100},
  title = {Interval-Krawczyk Approach for Solving Nonlinear Equations Systems in B-spline Form.},
  url = {http://dblp.uni-trier.de/db/conf/mco/mco2015-1.html#MichelZ15},
  volume = 359,
  year = 2015
}
Downloads: 0